# SDR YTRR115095

- Difficulty date: April 18, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N167RL
- Make and model: Bell 407
- Aircraft serial: 53167
- Aircraft time: 7,668 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing Cage
- Part number: 23066678
- Part serial: JJ05901
- Condition: Broken
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE GEARBOX MAKING METAL. ON INSPECTION FOUND NR 3 BEARING CAGE BROKEN.
